Keywords = Hermite-Hadamard inequality
Number of Articles: 6
1. New estimates of Gauss-Jacobi and trapezium type inequalities for strongly $(h_{1},h_{2})$-preinvex mappings via general fractional integrals

Volume 12, Issue 1, Winter and Spring 2021, Pages 979-996

Artion Kashuri; Rozana Liko; Muhammad Aamir Ali; Huseyin Budak


2. New Hermite-Hadamard type inequalities on fractal set

Volume 12, Issue 1, Winter and Spring 2021, Pages 782-789

Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya


3. An extension and refinement of Hermite-Hadamard inequality and related results

Volume 11, Issue 2, Winter and Spring 2020, Pages 379-390

Gholamreza Zabandan


4. Hermite-Hadamard inequalities for $\mathbb{B}$-convex and $\mathbb{B}^{-1}$-convex functions

Volume 8, Issue 1, Winter and Spring 2017, Pages 225-233

Ilknur Yesilce; Gabil Adilov


5. Hermite-Hadamard inequality for geometrically quasiconvex functions on co-ordinates

Volume 8, Issue 1, Winter and Spring 2017, Pages 47-60

Ali Barani; Fatemeh Malmir


6. Bernstein's polynomials for convex functions and related results

Volume 6, Issue 1, Winter and Spring 2015, Pages 23-34

G. Zabandan